| Model Number |
TN FC500 FLOW CYTOMETER 100-240V 50/60HZ |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported tarpon amp board errors on the "forward" scatter (fs), fl1 and a flow check signal drift at fl3 on their fc 500 flow cytometer.There was no report of death, injury, or change to patient treatment as a result of this event.
Additional Manufacturer Narrative
Section a patient information is not applicable.There was no impact to patients as a result of this event.The field service engineer (fse) was on site and confirmed what the customer reported.To resolve the issue the fse replaced the tarpon amp boards at the "forward" scatter (fs), fl1, and fl3 positions.Bec is filing an mdr for this event based on the fda classification of the 08 jan 2018 urgent medical device recall as a class i recall on 20 nov 2018 (recall number z-0471-2019 for fc 500; recall number z-0472-2019 for epics xl/xlmcl).Bec internal identifier - (b)(4).